# SDR DALA2016060104267

- Difficulty date: May 31, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 70,622 hours, 53,168 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C SKIN HAS .3750" LONG CRACK EXTENDING INBD FROM FASTENER HOLE AT BS 1418, 1.5" OTBD OF L2R.  ACCOMPLISHED SEC I IAW ERA 547264-14AD.  SEC II MONITOR AMOC REQUIRED BY 25 MAY 17. ESTABLISHED ON LOG PAGE 2505537.
